# SDR USAA061424

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N872263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM BETWEEN CHORD & WEB AT STA 1636 CORRODED.  REMOVED & REPLACED WEB PER SRM 51-40-02.  CORR TASK JA-58-53516, LEVEL 1, DEFECT SIZE: 1 X 3 INCHES.
